On the Unimodality of Discrete Probability Measures.
Mathematische Zeitschrift, Tome 201 (1989) no. 4, pp. 131-138
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
discrete unimodality, discrete distribution function, unimodal distribution function, representation theorem
@article{MZ_1989__201_4_174040,
author = {Radu Theodorescu and Emile Bertin},
title = {On the {Unimodality} of {Discrete} {Probability} {Measures.}},
journal = {Mathematische Zeitschrift},
pages = {131--138},
year = {1989},
volume = {201},
number = {4},
zbl = {0648.60013},
url = {http://geodesic.mathdoc.fr/item/MZ_1989__201_4_174040/}
}
Radu Theodorescu; Emile Bertin. On the Unimodality of Discrete Probability Measures.. Mathematische Zeitschrift, Tome 201 (1989) no. 4, pp. 131-138. http://geodesic.mathdoc.fr/item/MZ_1989__201_4_174040/